# SDR ASAA2018030723875

- Difficulty date: March 7, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 21,246 hours, 6,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A751022
- Condition: Cracked
- Location: Bs 500j-500k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR SUPPORT,  BS 500J - 500K, RBL 25 IS CRACKED.  ACFT GROUNDED.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW  SRM 51-40-02, AND DWG 143A7505, REV-.
